# SDR AALA201612019034

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,450 hours, 27,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A5444
- Condition: Bulged
- Location: L2 Door
- Part time: 61,027 hours, 30,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE BULGING WHICH IS PREVENTING THE SLIDE BUSTLE FROM FITTING PROPERLY OVER THE SLIDE. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025011.
